# SDR SIMA200720004

- Difficulty date: May 7, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 9,758 hours, 8,272 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Zone 100
- Part time: 9,758 hours, 8,272 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FRAME 65 LOWER SECTION CORRODED.  REMOVED AND REPLACED SHEAR CLIP IAW EMB IC2207-145/03294A. RETURNED AIRCRAFT TO SERVICE
